Translator Disclaimer
2017 Indiscernible Extraction and Morley Sequences
Sebastien Vasey
Notre Dame J. Formal Logic 58(1): 127-132 (2017). DOI: 10.1215/00294527-3800865

Abstract

We present a new proof of the existence of Morley sequences in simple theories. We avoid using the Erdős–Rado theorem and instead use only Ramsey’s theorem and compactness. The proof shows that the basic theory of forking in simple theories can be developed using only principles from “ordinary mathematics,” answering a question of Grossberg, Iovino, and Lessmann, as well as a question of Baldwin.

Citation

Download Citation

Sebastien Vasey. "Indiscernible Extraction and Morley Sequences." Notre Dame J. Formal Logic 58 (1) 127 - 132, 2017. https://doi.org/10.1215/00294527-3800865

Information

Received: 3 May 2014; Accepted: 9 June 2014; Published: 2017
First available in Project Euclid: 2 December 2016

zbMATH: 06686422
MathSciNet: MR3595346
Digital Object Identifier: 10.1215/00294527-3800865

Subjects:
Primary: 03C45
Secondary: 03B30, 03E30

Rights: Copyright © 2017 University of Notre Dame

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 1 • 2017
Back to Top